Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote with Neurontin

Posted by Elaine on May 5, 1999, at 22:23:03

In reply to Depakote with Neurontin, posted by Pam on December 29, 1998, at 23:33:57

I am not taking Depakote and Neurontin together, although I have taken each separately. Neurontin can cause sleepiness or grogginess, especially at the beginning but that side effect should taper off. I only take 300mg, at night, so any sleepy effects don't affect me during the daytime. Otherwise, one of the benefits of Neurontin is the practically nil side effects.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elaine thread:1862